Discrete Integrable Systems and Poisson Algebras From Cluster Maps

Fordy, AP orcid.org/0000-0002-2523-0262 and Hone, A (2014) Discrete Integrable Systems and Poisson Algebras From Cluster Maps. Communications in Mathematical Physics, 325 (2). pp. 527-584. ISSN 0010-3616

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2013, Springer-Verlag Berlin Heidelber. This is a post-peer-review, pre-copyedit version of an article published in Communications in Mathematical Physics. The final authenticated version is available online at: https://doi.org/10.1007/s00220-013-1867-y. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Poisson Bracket; Poisson Structure; Cluster Algebra; Monodromy Matrix; Toeplitz Matrix
Dates:
  • Published: January 2014
  • Accepted: 24 June 2013
  • Published (online): 17 December 2013
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 07 Dec 2018 10:53
Last Modified: 07 Dec 2018 10:53
Status: Published
Publisher: Springer
Identification Number: https://doi.org/10.1007/s00220-013-1867-y

Share / Export

Statistics